# SDR PNSA021201

- Difficulty date: December 13, 2002
- Submitted: January 7, 2003
- Operation: Air carrier
- Aircraft: N685PA
- Make and model: Saab 340B
- Aircraft serial: 340B212
- Aircraft time: 25,756 hours
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Switch
- Condition: Out Of Adjust
- Location: Anti Ice Valve
- Component: Anti Ice Valve
- Component part number: 6068T56P01
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LT AIR VALVE LIGHT ILLUMINATED ON TAXI OUT.  CREW RETURNED TO GATE.  MX ADJUSTED SWITCH ON VALVE PER CT7 MM AND OPS CHECK NORMAL.
